# SDR ABXA2024032060

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 87,140 hours, 26,816 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TMSP IS INOP (N1 DISPLAY BOTH ENGINES). PERFORMED AUTO FL AND TMC C/B'S RESET AND MCDP GND  05 IAW 22-03-00/201. THE SYSTEM OK. TMSP WORKS NORMAL. DEFERRED. RALM STATUS DOWNGRADED TO CAT I PENDING 30/40 TEST.
